# SDR DALA2024040204025

- Difficulty date: March 28, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 95,814 hours, 25,231 cycles
- System (JASC): 5270 · Door Warning System
- Part: Annunciator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 1L DOOR ESCAPE SLIDE ARMED CONDITION ANNUNCIATOR INOP. CORRECTIVE ACTION: COULD NOT REPLICATE FAULT. T/S PER B757 AMM 52-11. OPS CHECK NORMAL. (0266788)
